# SDR ASOA201200512

- Difficulty date: February 17, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 19,576 hours, 17,815 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FS 625 FITTING CRACKED ON AFT SIDE OF REAR PRESSURE BULKHEAD.  REPLACED WITH NEW FITTING IAW SRM 51-42-21.
